# SDR DALA13042580950

- Difficulty date: September 1, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 61,627 hours, 46,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT BOTH OF THE OVERWING EMERGENCY EXIT SIGNS WERE INOPERATIVE. MX REPLACED THE BATTERIES IN THE BATTERY PACK AND THE LIGHTS RETURNED TO AN OPS CONDITION.
